# SDR UIEA2021091102006

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- System (JASC): 2612 · Fire Detection
- Part: Logic Card
- Part number: 285N002821
- Part serial: D05998
- Condition: Faulted
- Location: Fire/Ovrht Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS R ENG FIRE LP 1( REMOVED AND REPLACED MID274 LOGIC TEST FIRE/OVHT CARD IAW AMM 26-10-01. PERFORMED FIRE/OVHT TEST IAW AMM 26-11-01. OPS CHECK GOOD AT THIS TIME. )
